MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CART 9733856 S7 STAFF ASSEMBLED 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CART 9733856 S7 STAFF ASSEMBLED 110V; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the system cannot load into administrator appliance.The system stopped responding when attempting to load into the screen and a hard restart was required.
 
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The computer was replaced and the issue was resolved.The system passed a system checkout and was returned to an operational condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
CART 9733856 S7 STAFF ASSEMBLED 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8170772
Report Number1723170-2018-06310
Device Sequence Number11102358
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1